# SDR CALA2025092209070

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 27,628 hours, 10,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY MUSTY SMELL FROM PACKS ON GROUND. MULT PASSENGER COMPLAINTS. HAD CREW FILL OUT SMOKE/ODOR FORM.   INSPECTED BOTH ENGINE COMPRESSOR INLETS FOR EVIDENCE OF INGESTION, NONE FOUND.  INSPECTED APU INLET FOR EVIDENCE OF INGESTION, NONE FOUND. RAN PACKS ON APU BLEED IN MULTIPLE CONFIGURATIONS, NO ODOR PRESENT. RAN PACKS ON NR1 ENGINE BLEED IN MULTIPLE CONFIGURATIONS, NO ODOR PRESENT. RAN PACKS ON NR 2 ENGINE BLEED IN MULTIPLE CONFIGURATIONS, NO ODOR PRESENT.   AN ENGINE COMPRESSOR WASH WAS PERFORMED ON THIS ACFT ON 19 SEPTEMBER 2025 (SAME DAY). RESIDUAL MOISTURE FROM THE WASH CAN CAUSE AN ODOR, REFERENCE NOTES IN AMM 72-00-00-100-803-F00.  CAN NOT DUPLICATE ODOR. OK FOR SERVICE.
